# SDR DL72W960109

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM RIC AT 360 KTS, THE NOSE WHEEL DOORS WERE SLAMMING OPEN AND SHUT REPEATEDLY.  FOUND NLG DOOR OUT OF RIG AND BUSHINGS WORN IN ROD ON FWD QUAD.  REPLACED ROD AND RIGGED NLG DOORS.
